Alert archive / Minnesota / River Flood Warnings in 2018

River Flood Warning 17, NWS Twin Cities, MN

June 9, 2018Brown County, Minnesota

NWS Twin Cities, MN issued this river flood warning at Jun 9, 2018, 4:42 PM CDT for Brown County, Minnesota. It took effect at Jun 10, 2018, 5:00 AM CDT. It was in force for 46 hr.

The area

The outline as issued.

The facts

Issued
Jun 9, 2018, 4:42 PM CDT (21:42 UTC)
In effect from
Jun 10, 2018, 5:00 AM CDT
Expired
Jun 12, 2018, 3:10 AM CDT
In force
46 hr
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Flood severity
Minor

County Brown County, MN

The radar

The Minneapolis radar (KMPX), 100 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cottonwood River (MN) at New Ulm (NWUM5). The gauge peaked at 12.06 ft at Jun 11, 2018, 2:00 AM CDT.

actionminormoderate810121406/0906/1006/1106/1206/13
Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05317000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

992 
WGUS43 KMPX 092142
FLWMPX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Twin Cities/Chanhassen MN
442 PM CDT Sat Jun 9 2018

...The National Weather Service in Chanhassen has issued a flood 
warning for the following rivers in Minnesota... 

  Cottonwood River at New Ulm affecting Brown County

  .This river forecast is based on observed heavy rains 2 to 5 inches
inches over the past 3 days or 72 hours and forecast precipitation for 
next 24 hours. Heavy rains could cause river levels to rise even higher 
than predicted. 

The National Weather Service will monitor this developing situation and 
issue followup statements as conditions or forecasts change.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-110342-
/O.NEW.KMPX.FL.W.0017.180610T1000Z-180612T1800Z/
/NWUM5.1.ER.180610T1000Z.180611T0600Z.180612T0000Z.NO/
442 PM CDT Sat Jun 9 2018

The National Weather Service in Chanhassen has issued a 

* Flood Warning for 
  The Cottonwood River at New Ulm.
* from late tonight to Tuesday afternoon.
* At 4:00 PM Saturday the stage was 9.7 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...Rise above flood stage by early Sunday morning and 
  then continue to rise to near 11.6 feet by Monday morning.
  The river will fall below flood stage by Monday evening.
* Impact...At 11.0 feet...Flood waters begin to impact low lying 
  areas...and some roads along the river.

&&
 
LAT...LON 4433 9448 4427 9441 4422 9470 4430 9470

$$
CARLYON
6 follow-up statements
982 
WGUS83 KMPX 100048
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
748 PM CDT Sat Jun 9 2018

...The flood warning continues for the following rivers in 
Minnesota..
  Cottonwood River at New Ulm affecting Brown County 

.Overview...This river forecast is based on observed heavy rains OF 2 to 5 inches
inches over the past 3 days or 72 hours...and also forecast precipitation for 
next 24 hours. 
Heavy rains could cause river levels to rise even higher than predicted. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-110647-
/O.CON.KMPX.FL.W.0017.180610T1000Z-180612T1800Z/
/NWUM5.1.ER.180610T1000Z.180611T0600Z.180612T0000Z.NO/
748 PM CDT Sat Jun 9 2018

The Flood Warning continues for
  The Cottonwood River at New Ulm.
* from late tonight to Tuesday afternoon.
* At  7:00 PM Saturday the stage was 10.1 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...Rise above flood stage by early Sunday morning and continue to
  rise to near 11.6 feet by Monday morning. 
  The river will fall below flood stage by Monday evening.
* Impact...At 11.0 feet...Flood waters begin to impact low lying 
  areas...and some roads along the river.

&&
 
LAT...LON 4433 9448 4427 9441 4422 9470 4430 9470

$$
901 
WGUS83 KMPX 101824
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
124 PM CDT Sun Jun 10 2018

...The flood warning continues for the following rivers in 
Minnesota...
 
  Cottonwood River at New Ulm affecting Brown County 

.Overview... The river continues to rise after rain on Sunday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-120023-
/O.EXT.KMPX.FL.W.0017.000000T0000Z-180613T0000Z/
/NWUM5.1.ER.000000T0000Z.180611T0000Z.180612T0600Z.NO/
124 PM CDT Sun Jun 10 2018

...Flood Warning now expected to end Tuesday evening...The Flood 
Warning continues for
  The Cottonwood River at New Ulm.
* until Tuesday evening.
* At  1:00 PM Sunday the stage was 11.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue rising to near 12.1 feet by this
  evening. The river will fall below flood stage early Tuesday 
  morning.
* Impact...At 13.1 feet...Flood waters begin to impact Cottonwood 
  Street west of the river.
* Impact...At 11.0 feet...Flood waters begin to impact low lying 
  areas...and some roads along the river.

&&
 
LAT...LON 4433 9448 4427 9441 4422 9470 4430 9470

$$
637 
WGUS83 KMPX 110057
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
757 PM CDT Sun Jun 10 2018

...The flood warning continues for the following river in 
Minnesota...
 
  Cottonwood River at New Ulm affecting Brown County 

.Overview...This river forecast is based on observed heavy rains that fell over southern minnesota the last few days...and also forecast precipitation for next 24 hours. 
Any additional heavy rains could cause river levels to rise even higher than predicted.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-120657-
/O.EXT.KMPX.FL.W.0017.000000T0000Z-180615T1400Z/
/NWUM5.1.ER.000000T0000Z.180613T0600Z.180614T2000Z.NO/
757 PM CDT Sun Jun 10 2018

  The Flood Warning continues for 
  The Cottonwood River at New Ulm.
* until Friday morning.
* At 7:00 PM Sunday the stage on the cottonwood was at 11.9 feet.
* Minor flooding is occurring and Minor flooding is forecast to continue.
* Flood stage is 11.0 feet.
* Forecast...The river will continue rising to near 12.0 feet after 
  midnight tonight. 
  The river will fall below flood stage Thursday afternoon.
* Impact...At 13.1 feet...Flood waters begin to impact Cottonwood 
  Street west of the river.
* Impact...At 11.0 feet...Flood waters begin to impact low lying 
  areas...and some roads along the river.

&&
 
LAT...LON 4433 9448 4427 9441 4422 9470 4430 9470

$$
723 
WGUS83 KMPX 111445
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
945 AM CDT Mon Jun 11 2018

...The Flood Warning continues for the following rivers in 
Minnesota...
 
  Cottonwood River at New Ulm affecting Brown County 

.Overview...
This river forecast is based on heavy rain that fell over southern 
Minnesota during the last few days...and also forecast precipitation 
for next 24 hours. Any additional heavy rains could cause river levels 
to rise higher than predicted.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-122045-
/O.EXT.KMPX.FL.W.0017.000000T0000Z-180615T1800Z/
/NWUM5.1.ER.000000T0000Z.180613T0600Z.180615T0000Z.NO/
945 AM CDT Mon Jun 11 2018

...Flood Warning continues for
  The Cottonwood River at New Ulm.
* until Friday.
* At  9:00 AM Monday the stage was 11.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue rising to near 12.2 feet by 
  Wednesday morning. The river will fall below flood stage 
  Thursday evening.
* Impact...At 13.1 feet...Flood waters begin to impact Cottonwood 
  Street west of the river.
* Impact...At 11.0 feet...Flood waters begin to impact low lying 
  areas...and some roads along the river.

&&
 
LAT...LON 4433 9448 4427 9441 4422 9470 4430 9470

$$
Margraf
273 
WGUS83 KMPX 120136
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
836 PM CDT Mon Jun 11 2018

...The flood warning continues for the following rivers in 
Minnesota...
 
  Cottonwood River at New Ulm affecting Brown County 

.Overview...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-130736-
/O.EXT.KMPX.FL.W.0017.000000T0000Z-180613T1200Z/
/NWUM5.1.ER.000000T0000Z.180611T1730Z.180612T1800Z.NO/
836 PM CDT Mon Jun 11 2018

...Flood Warning now expected to end Wednesday morning...The Flood 
Warning continues for
  The Cottonwood River at New Ulm.
* until Wednesday morning.
* At  8:00 PM Monday the stage was 11.4 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall reaching below flood stage 
  tomorrow afternoon.
* Impact...At 13.1 feet...Flood waters begin to impact Cottonwood 
  Street west of the river.
* Impact...At 11.0 feet...Flood waters begin to impact low lying 
  areas...and some roads along the river.

&&
 
LAT...LON 4433 9448 4427 9441 4422 9470 4430 9470

$$
CEO
433 
WGUS83 KMPX 120810
FLSMPX
Flood Statement
National Weather Service Twin Cities/Chanhassen MN
310 AM CDT Tue Jun 12 2018

...The flood warning is cancelled for the following rivers in 
Minnesota...
 
  Cottonwood River at New Ulm affecting Brown County

.Overview...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Stay tuned to NOAA Weather Radio or your local radio or TV station 
for the latest information concerning this flood event.

&&

MNC015-120840-
/O.CAN.KMPX.FL.W.0017.000000T0000Z-180613T1200Z/
/NWUM5.1.ER.000000T0000Z.180611T1730Z.180612T0545Z.NO/
310 AM CDT Tue Jun 12 2018

The Flood Warning is cancelled for
  The Cottonwood River at New Ulm.
* At  2:00 AM Tuesday the stage was 10.9 feet.
* Fell below flood stage at 12:45 AM Tuesday.
* Flood stage is 11.0 feet.
* Forecast...The river will continue to fall to 10.1 feet by tomorrow
  morning.
* Impact...At 11.0 feet...Flood waters begin to impact low lying 
  areas...and some roads along the river.

&&
 
LAT...LON 4433 9448 4427 9441 4422 9470 4430 9470

$$

jrb

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this river flood warning went out at Jun 9, 3:54 PM CDT, 48 minutes earlier.

Area forecast discussion, Jun 9, 3:54 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
354 PM CDT Sat Jun 9 2018

.SHORT TERM...(This evening through Sunday)
Issued at 330 PM CDT Sat Jun 9 2018

Extensive cloud cover and a wide area of showers and
thunderstorms over Minnesota, kept instability low for most of the
day. Greater instability was just south of the Minnesota/Iowa
border where severe thunderstorms were occurring as of 330 pm.

The storm system that brought the clouds and persistent heavy
rainfall for most of the southern one quarter of Minnesota, was
circulating near Redwood Falls this afternoon. This system will
slowly move east-southeast across south central Minnesota this
evening, and exit the state by Sunday morning. Thus, the best
chance of precipitation will occur near this circulation where
elevated instability exists. Although I can't rule out an isolated
shower or storm in central Minnesota, or west central Wisconsin
this evening, the system in southern Minnesota will likely hold
the best convergence and keep the precipitation south of I-94.

Sunday should be dry but with ample boundary layer moisture and
residual outflow from the complex moving southeast of the area,
low clouds, fog and possibility drizzle will persist in the
morning. By the afternoon, most areas should see sunshine with
highs rising into the 70s and 80s.

.LONG TERM...(Sunday night through Saturday)
Issued at 350 PM CDT Sat Jun 9 2018

A powerful storm system for late Spring, and early Summer, was
moving inland across the Pacific Northwest. This storm system will
move across the Northern Rockies Sunday, and into the Northern
Plains, and Upper Midwest on Monday. Models are in better
agreement on the timing of the frontal boundary moving across
Minnesota Monday afternoon which is prime for severe weather
aspects. In the wake of tonights system, southeasterly flow will
increase ahead of this storm system on Monday. Dew points will
rise back into the 60s, with 70s possibly pooling along this
front. Thus, MLCAPEs will likely increase to above 3000 J/KG. With
sufficient wind shear expected, supercells are likely with all
aspects of severe weather possible Monday afternoon and evening.
The only concern with limited instability is earlier convection
with the nocturnal thunderstorms expected Monday morning. This
could limit the overall severe weather threat. However, I
wouldn't be surprised to see an enhanced risk of severe weather
for Monday on SPC outlook tonight.

Behind Monday system, a strong west to east, zonal type flow
develops. Although Monday system will likely scour out boundary
layer moisture with a return of less humid conditions, return
flow will develop later in the week. Thus, chances of
precipitation increase once again. However, instability
parameters are weak, so severe weather is low.

The mean upper level flow slowly amplified by the end of the week
with a ridge trying to build across the Plains, and Upper
Midwest. Models are not consistent with the placement of this
ridge or strength, but it is still likely that temperatures will
begin to moderate by next weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1235 PM CDT Sat Jun 9 2018

A complex of storms that was centered north of KMKT will continue
to pivot east/northeast over the next couple of hours, leading to
MVFR/IFR cigs/vsbys within this storm. South of this complex,
MVFR cigs will continue but convection will be more scattered and
not widespread, at least until 21z. After 21z, convection will
likely redevelop near the Iowa border, south of KMKT which will
produce a concentrated area of intense rainfall/hail and gusty
winds. How far north this complex develops remains questionable.
However, KMKT has the best chance of the intense activity.
Elsewhere, periods of MVFR cigs/vsbys in SHRA/TSRA, slowly
decreasing from northwest to southeast during the late
afternoon/evening. However, due to the moist boundary layer,
MVFR/IFR cigs will redevelop overnight, and last through mid-late
Sunday morning. Winds will be east/southeast, becoming more
east/northeast overnight and gusty.

KMSP...

A line of storms southwest of KMSP, will spread across the airport
grounds between 1815-1900z. Gusty southwest winds of 20 to 30 kts
will occur with IFR vsbys in very heavy rainfall. Once this
passes, rainfall rates will drop, but MVFR vsbys will likely
continue for an hour or two. MVFR cigs will likely continue
through the afternoon, with periods of TSRA. After 23z, the
activity should slowly begin to move off to the southeast with
lingering MVFR cigs, becoming VFR. MVFR/IFR cigs will likely
develop overnight, and last through early Sunday afternoon.

/OUTLOOK FOR KMSP/

Mon...VFR early with TSRA likely by Aftn/Evng. Wind SE 10-15 kts
bcmg W.
Tue...MVFR early then VFR. Wind NW at 10G20 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Flash Flood Watch until 1 AM CDT Sunday for MNZ074>077-082>085-
     091>093.

&&

SHORT TERM...JLT
LONG TERM...JLT
AVIATION...JLT
Hazardous weather outlook, Jun 9, 12:41 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1241 PM CDT Sat Jun 9 2018

MNZ067-069-070-073>078-082>085-091>093-WIZ024-026-101745-
Sibley-Scott-Dakota-Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-
Watonwan-Blue Earth-Waseca-Steele-Martin-Faribault-Freeborn-
Pierce-Pepin-
1241 PM CDT Sat Jun 9 2018

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...south central Minnesota...
southeast Minnesota...southwest Minnesota and west central
Wisconsin.

.DAY ONE...This Afternoon and Tonight

Strong to severe thunderstorms are possible this afternoon, mainly
south of the Minnesota River Valley, with the best potential of
severe storms along the Iowa border. Large hail & damaging winds
are expected to be the primary threats but an isolated tornado can
not be ruled out. Intense rainfall is also a possibility with
these storms and may create a flash flooding threat if multiple
rounds of thunderstorms impact the same areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe weather is possible Monday afternoon & evening with large
hail, damaging winds, and tornadoes all potential hazards.
Discrepancies still exist on timing & location of the greatest
severe threat so please stay up to date with the latest forecasts
this weekend.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed in south central
Minnesota this afternoon.

MNZ041>045-047>066-068-WIZ014>016-023-025-027-028-101745-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Carver-Polk-Barron-Rusk-St. Croix-
Dunn-Eau Claire-
1241 PM CDT Sat Jun 9 2018

This Hazardous Weather Outlook is for portions of central
Minnesota...east central Minnesota...west central Minnesota...
northwest Wisconsin and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Strong thunderstorms are possible this afternoon, especially south
of I-94. Torrential rainfall, hail and gusty winds will accompany
the strongest storms. The intense rainfall will lead to flooding
concerns, especially if multiple rounds of thunderstorms impact
the same areas.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe weather is possible Monday afternoon & evening with large
hail, damaging winds, and tornadoes all potential hazards.
Discrepancies still exist on timing & location of the greatest
severe threat so please stay up to date with the latest forecasts
this weekend.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation may be needed in south central
Minnesota this afternoon.

jlt

In the hours before

Special weather statement, Jun 9, 12:04 PM CDT, 4 hours 38 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1204 PM CDT SAT JUN 9 2018

MNZ067>069-091745-
Carver-Sibley-Scott-
1204 PM CDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SIBLEY...SCOTT AND
CENTRAL CARVER COUNTIES...

At 1204 PM CDT, a strong thunderstorm was located near St Benedict,
or 27 miles west of Northfield, moving northeast at 35 mph.

Winds in excess of 40 mph are possible with this storm.

This storm will be near...
  Jordan around 1215 PM CDT.
  Carver around 1230 PM CDT.
  Prior Lake around 1235 PM CDT.
  Shakopee, Savage and Chaska around 1240 PM CDT.
  Eden Prairie around 1245 PM CDT.

Other locations impacted by this storm include Marystown, Mn Valley
State Rec Area, St Benedict and Helena.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4461 9392 4490 9372 4484 9352 4480 9351
      4481 9343 4478 9338 4478 9332 4473 9333
      4454 9352 4454 9360
TIME...MOT...LOC 1704Z 211DEG 29KT 4457 9369

SPD
Special weather statement, Jun 9, 12:16 PM CDT, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1216 PM CDT SAT JUN 9 2018

MNZ085-093-091800-
Steele-Freeborn-
1216 PM CDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FREEBORN AND
SOUTHEASTERN STEELE COUNTIES...

At 1216 PM CDT, a strong thunderstorm was located over Hollandale, or
13 miles northeast of Albert Lea, moving northeast at 20 mph.

Dime size hail is possible with this storm.

Locations impacted include...
Blooming Prairie, Geneva, Hollandale and Bixby.

This includes Interstate 35 between mile markers 22 and 23.

LAT...LON 4381 9331 4399 9305 4377 9305 4373 9319
TIME...MOT...LOC 1716Z 239DEG 17KT 4379 9318

SPD
Local storm report, Jun 9, 1:15 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
115 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             CLARKS GROVE            43.76N 93.33W
06/09/2018  M1.75 INCH       FREEBORN           MN   PUBLIC

            IMAGE FROM SOCIAL MEDIA VIA BROADCAST
            MEADIA.

&&

CARLYON
Special weather statement, Jun 9, 1:49 PM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
149 PM CDT SAT JUN 9 2018

MNZ092-091915-
Faribault-
149 PM CDT SAT JUN 9 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FARIBAULT COUNTY...

At 148 PM CDT, a strong thunderstorm was located over Bricelyn, or 22
miles west of Albert Lea, moving east at 15 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Bricelyn, Frost, Kiester and Walters.

This includes Interstate 90 between mile markers 141 and 142.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4350 9395 4360 9396 4367 9365 4353 9364
      4351 9365 4350 9365
TIME...MOT...LOC 1848Z 261DEG 12KT 4359 9381

SPD
Local storm report, Jun 9, 3:11 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
311 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HEAVY RAIN       1 NE REDWOOD FALLS      44.55N 95.10W
06/09/2018  M1.91 INCH       REDWOOD            MN   CO-OP OBSERVER

            SINCE 7 AM.

&&

CARLYON
Local storm report, Jun 9, 3:48 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
348 PM CDT SAT JUN 9 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       NEW ULM                 44.31N 94.46W
06/09/2018  M3.00 INCH       BROWN              MN   PUBLIC

            LESS THAN 12 HOUR PRECIPITATION TOTAL.
            SOURCE = IMAGE FROM SOCIAL MEDIA.

&&

CARLYON

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:18 AM CDTSevere Thunderstorm WarningMPXCarver, Scott27 min
Jun 9, 7:45 AM CDTSpecial Weather StatementMPXChippewa30 min
Jun 9, 9:07 AM CDTSpecial Weather StatementMPXRedwood, Yellow Medicine68 min
Jun 9, 9:09 AM CDTSpecial Weather StatementMPXRenville66 min
Jun 9, 9:20 AM CDTSpecial Weather StatementMPXScott55 min
Jun 9, 10:05 AM CDTFlash Flood WarningMPXCarver3 hr
Jun 9, 10:42 AM CDTSpecial Weather StatementMPXNicollet48 min
Jun 9, 10:54 AM CDTFlash Flood WatchMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 5 more8 hr
Jun 9, 10:55 AM CDTSpecial Weather StatementMPXBlue Earth, Waseca65 min
Jun 9, 11:22 AM CDTSpecial Weather StatementMPXSteele23 min
Jun 9, 11:28 AM CDTSpecial Weather StatementMPXLe Sueur47 min
Jun 9, 11:33 AM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca42 min
Jun 9, 12:04 PM CDTSpecial Weather StatementMPXScott41 min
Jun 9, 12:16 PM CDTSpecial Weather StatementMPXSteele44 min
Jun 9, 1:49 PM CDTSpecial Weather StatementMPXFaribault26 min

Nearby

River Flood Warnings in Minnesota, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.